Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 38, Number 2

All articles in this issue are freely accessible.

Portrait of Alexander (1888-1971)
I. M. James.
Bull. Amer. Math. Soc. 38 (2001), 123-129
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1816068
Resolution of singularities and modular Galois theory
Shreeram S. Abhyankar.
Bull. Amer. Math. Soc. 38 (2001), 131-169
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1816069
Noncommutative curves and noncommutative surfaces
J. T. Stafford and M. Van den Bergh.
Bull. Amer. Math. Soc. 38 (2001), 171-216
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1816070

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Simplicial homotopy theory, by Paul G. Goerss and John F. Jardine.
Reviewer: Brayton Gray
Bull. Amer. Math. Soc. 38 (2001), 217-220
Review information
Full-text PDF Free Access
An introduction to the theory of local zeta functions, by Jun-ichi Igusa.
Reviewer: Margaret Robinson
Bull. Amer. Math. Soc. 38 (2001), 221-227
Review information
Full-text PDF Free Access
4-manifolds and Kirby calculus, by Robert Gompf and András Stipsicz.
Reviewer: Dave Auckly
Bull. Amer. Math. Soc. 38 (2001), 229-234
Review information
Full-text PDF Free Access
Inverse Galois theory, by G. Malle and B. H. Matzat.
Reviewer: Helmut Völklein
Bull. Amer. Math. Soc. 38 (2001), 235-243
Review information
Full-text PDF Free Access
Rings, modules, and algebras in stable homotopy theory, by A. D. Elmendorf, I. Kriz, M. A. Mandell and M. Cole J. P. May.
Equivariant homotopy and cohomology theory, by J. P. May, with contributions by M. Cole, G. Comezaña, S. Costenoble, A. D. Elmendorf, J. P. C. Greenlees, Jr. L. G. Lewis, R. J. Piacenza, G. Triantafillou and S. Waner.
A concise course in algebraic topology, by J. P. May.
Reviewer: John McCleary
Bull. Amer. Math. Soc. 38 (2001), 245-250
Review information
Full-text PDF Free Access
Harmonic maps, loop groups, and integrable systems, by M. A. Guest.
Reviewer: Josef Dorfmeister
Bull. Amer. Math. Soc. 38 (2001), 251-254
Review information
Full-text PDF Free Access
Quasiconformal Teichmüller theory, by F. P. Gardiner and N. Lakic.
Reviewer: Irwin Kra
Bull. Amer. Math. Soc. 38 (2001), 255-265
Review information
Full-text PDF Free Access
Birational geometry of algebraic varieties, by János Kollár and with the collaboration of C. H. Clemens and A. Corti Shigefumi Mori.
Reviewer: Yujiro Kawamata
Bull. Amer. Math. Soc. 38 (2001), 267-272
Review information
Full-text PDF Free Access